The inverse problem of the Nevanlinna theory

David Drasin Purdue Unviersity, W. Lafayette, Indiana, USA

TBD mathscidoc:1701.331508

Acta Mathematica, 138, (1), 83-151, 1974.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 216 downloads ] [ 0 comments ] [ Cited by 32 ]
@inproceedings{david1974the,
  title={The inverse problem of the Nevanlinna theory},
  author={David Drasin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203242188005217},
  booktitle={Acta Mathematica},
  volume={138},
  number={1},
  pages={83-151},
  year={1974},
}
David Drasin. The inverse problem of the Nevanlinna theory. 1974. Vol. 138. In Acta Mathematica. pp.83-151. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203242188005217.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved